# SDR AALA20101021TUL04

- Difficulty date: October 21, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 31,980 hours, 13,173 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 762185H
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, H
- Precautionary procedure: A

## Discrepancy

CMH - INFLIGHT LAX-IAD.  CREW REPORTED LEFT ENGINE GENERATOR FAILED AND AUXILIARY POWER UNIT WOULD NOT START.  EMERGENCY DECLARED DIVERTED CMH LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT INTEGRATED DRIVE GENERATOR AND AUXILIARY POWER UNIT.  SYSTEM GROUND CHECK NORMAL OPERATION.
